| Model Number |
DRIVER SHAFT, T8, SELF RETAINING, AO |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 11/19/2025, a facility representative reported via (b)(4) that an ar-18700-54 t8 self-retaining driver shaft tip broke off in the head of a 2.4 screw during a proximal phalanx fracture procedure.The procedure was completed successfully with no patient harm.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors, such as over-torquing the device with excessive force.